# SDR QXEA2010110100696

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 23,191 hours, 24,112 cycles
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0386
- Condition: Failed
- Location: Zone 400
- Part time: 1,577 hours, 1,754 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT FOUND THE NR2 PROPELLER NOT IN FULL REVERSE POSITION. PREVIOUS CAPTAIN REPORTED IT TOOK 25 SECONDS TO UNFEATHER. REPLACED THE NR 2 OVERSPEED GOVERNOR IAW TASK 61-20-26-000-801/400-801.  OPS CHECKS GOOD.  NO LEAKS NOTED. RETURNED TO SERVICE.
